ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

On Lp-integrability of a special double sine series formed by its blocks

Krasniqi, Xh. Z. (2017) On Lp-integrability of a special double sine series formed by its blocks. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 52 (1). pp. 59-67. ISSN 00002-3043

[img]
Preview
PDF
Download (589Kb) | Preview
    Item Type: Article
    Uncontrolled Keywords: Sine series; function of bounded variation; series by their blocks
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 10 Mar 2017 11:52
    Last Modified: 10 Mar 2017 11:52
    URI: http://mathematics.asj-oa.am/id/eprint/2536

    Actions (login required)

    View Item